IDEAS home Printed from https://ideas.repec.org/a/ier/iecrev/v13y1972i2p271-86.html
   My bibliography  Save this article

On the Existence of Steady State Measures for One Sector Growth Models with Uncertain Technology

Author

Listed:
  • Mirman, Leonard J

Abstract

No abstract is available for this item.

Suggested Citation

  • Mirman, Leonard J, 1972. "On the Existence of Steady State Measures for One Sector Growth Models with Uncertain Technology," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 13(2), pages 271-286, June.
  • Handle: RePEc:ier:iecrev:v:13:y:1972:i:2:p:271-86
    as

    Download full text from publisher

    File URL: http://links.jstor.org/sici?sici=0020-6598%28197206%2913%3A2%3C271%3AOTEOSS%3E2.0.CO%3B2-D&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Hurwicz, Leonid & Radner, Roy & Reiter, Stanley, 1975. "A Stochastic Decentralized Resource Allocation Process: Part I," Econometrica, Econometric Society, vol. 43(2), pages 187-221, March.
    2. Hurwicz, Leonid & Reiter, Stanley, 1973. "On the Boundedness of the Feasible Set Without Convexity Assumptions," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 14(3), pages 580-586, October.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. John Stachurski, 2004. "Asymptotic Statistical Properties Of The Neoclassical Optimal Growth Model," Department of Economics - Working Papers Series 898, The University of Melbourne.
    2. John Stachurski, 2003. "Stochastic growth: asymptotic distributions," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 21(4), pages 913-919, June.
    3. Zhang, Yuzhe, 2007. "Stochastic optimal growth with a non-compact state space," Journal of Mathematical Economics, Elsevier, vol. 43(2), pages 115-129, February.
    4. Klaus Reiner Schenk-Hopp�, "undated". "Random Dynamical Systems in Economics," IEW - Working Papers 067, Institute for Empirical Research in Economics - University of Zurich.
    5. Bishnu, Monisankar, 2010. "Essays on optimal allocation of resources by governments," ISU General Staff Papers 201001010800002441, Iowa State University, Department of Economics.
    6. Eric Fesselmeyer & Leonard J. Mirman & Marc Santugini, 2016. "Strategic Interactions in a One-Sector Growth Model," Dynamic Games and Applications, Springer, vol. 6(2), pages 209-224, June.
    7. Stachurski, John, 2002. "Stochastic Optimal Growth with Unbounded Shock," Journal of Economic Theory, Elsevier, vol. 106(1), pages 40-65, September.
    8. Klaus Reiner Schenk-Hopp�, "undated". "Is There a Golden Rule for the Stochastic Solow Growth Model ?," IEW - Working Papers 033, Institute for Empirical Research in Economics - University of Zurich.
    9. Agbo, Maxime, 2014. "Strategic exploitation with learning and heterogeneous beliefs," Journal of Environmental Economics and Management, Elsevier, vol. 67(2), pages 126-140.
    10. Tapan Mitra & Luigi Montrucchio & Fabio Privileggi, 2003. "The nature of the steady state in models of optimal growth under uncertainty," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 23(1), pages 39-71, December.
    11. Dai, Darong, 2012. "A Robust Turnpike Deduced by Economic Maturity," MPRA Paper 48818, University Library of Munich, Germany.
    12. Schenk-Hoppe, Klaus Reiner & Schmalfu[ss], Bjorn, 2001. "Random fixed points in a stochastic Solow growth model," Journal of Mathematical Economics, Elsevier, vol. 36(1), pages 19-30, September.
    13. Koulovatianos, Christos & Mirman, Leonard J. & Santugini, Marc, 2009. "Optimal growth and uncertainty: Learning," Journal of Economic Theory, Elsevier, vol. 144(1), pages 280-295, January.
    14. Klaus Schenk-Hoppé, 2002. "Sample-Path Stability of Non-Stationary Dynamic Economic Systems," Annals of Operations Research, Springer, vol. 114(1), pages 263-280, August.
    15. John Stachurski, 2009. "Economic Dynamics: Theory and Computation," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262012774, January.
    16. Michael Donadelli & Vahid Mojtahed & Antonio Paradiso, 2015. "Technological Progress, Investment Frictions and Business Cycle: New Insights from a Neoclassical Growth Model," Working Papers LuissLab 15119, Dipartimento di Economia e Finanza, LUISS Guido Carli.
    17. Darong Dai, 2014. "On the Turnpike Property of the Modified Golden Rule," Czech Economic Review, Charles University Prague, Faculty of Social Sciences, Institute of Economic Studies, vol. 8(1), pages 26-32, August.
    18. Graeme Wells & Thanasis Stengos, 2010. "Estimates of Technology and Convergence: Simulation Results," Ekonomia, Cyprus Economic Society and University of Cyprus, vol. 13(2-1), pages 97-108, Winter-Su.
    19. Darong Dai, 2015. "Robust Turnpikes Deduced by the Minimum-Time Needed toward Economic Maturity," Czech Economic Review, Charles University Prague, Faculty of Social Sciences, Institute of Economic Studies, vol. 9(1), pages 049-073, October.
    20. Stachurski, J., 2001. "Log-Linearization of Perturbed Dynamical Systems, With Applications to Optimal Growth," Department of Economics - Working Papers Series 788, The University of Melbourne.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:13:y:1972:i:2:p:271-86. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (). General contact details of provider: http://edirc.repec.org/data/deupaus.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.